# SDR YAAA2015051418

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N1704U
- Make and model: Cessna 207
- Aircraft serial: 20700304
- Aircraft time: 33,885 hours
- Engine: Cont IO520F
- Engine time: 11,557 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52006A1
- Part serial: PMA526H1414872
- Condition: Cracked
- Location: Nr 2
- Part time: 545 hours
- Component: Engine, Cont, IO520F
- Component part number: IO520F
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100HR INSPECTION BORESCOPING ENG, FOUND NR 2 CYLINDER CRACKED FROM LOWER SPARK PLUG BOSS PROCEEDING TOWARDS EXHAUST VLV.  CRACK WAS APPROX 1/2 INCH LONG.
